JUNIOR LIVESTOCK SCHEDULE

(Subject to change) September 13th – 17th 2023

All market and breeding animals (with the exception of Milking Dairy Cows) are to be in place by 4:00 pm Tuesday, September 12^{th.}

SAT	URDAY	Sen	tember	9
SAI	UNDAI	, ocp	temper	フ

12:00-5:00 p.m. Early move-in Tack & Bedding ONLY (no animals)

NOTE: NO SECURITY WILL BE ON GROUNDS

SUNDAY, September 10

12:00 – 5:00 p.m. Early move-in Tack & Bedding ONLY (no animals) NOTE: NO SECURITY WILL BE ON GROUNDS

12:00 – 5:00 p.m. Exhibitors check in & registration papers check in. *Livestock Office*

MONDAY, September 11

6:00 a.m. – 5:00 p.m. Hog Load-In. Hogs must be on the grounds by 5:00 p.m.

6:00 a.m. – 4:00 p.m. All other livestock MAY load in except poultry

8:00 a.m. – 5:00 p.m. Exhibitor check-in & registration papers check in Livestock Office

4:00 p.m. – 7:00 p.m. Hog Weigh-In (weigh-in order will be posted) *Pig Barn*

TUESDAY, September 12

6:00 a.m. – 4:00 p.m. Livestock Load-in. All animals on the grounds by 4:00 p.m.

7:00 a.m. – 8:00 a.m. All Rabbits Received

7:00 a.m. – 5:00 p.m. Exhibitors check in & registration papers check in *Livestock Office*

9:00 a.m. Rabbit Showmanship, followed by Market, followed by breeding Fur

& Feathers Building

4:00 p.m. – 5:00 p.m. Vet Check Commercial Beef Bred Heifers

4:00 p.m. – 7:00 p.m. Vet Check & neck chains Dairy Replacement *Milk Barn*

5:00 p.m. – 7:00 p.m. Market Goat & Commercial Doe Kid Weigh-In followed by Sheep

Weigh-In (by club or chapter) Sheep Barn

5:00 p.m. – 7:00 p.m. Beef Weigh-In followed by feeder calves & Grade Heifers *Beef Scale*

WEDNESDAY, September 13

5:00 a.m. Gates Open

6:00 a.m. – 8:00 a.m. Poultry Health Inspection Check & Weigh-In *Preferred Livestock Lot*

7:00 a.m. All Dairy Cows Showing today must be in place. All vehicles must be off grounds

8:00 a.m. Feeder Hog Show (4-H & FFA together), followed by Market Hog Show

(FFA followed by 4-H), Supreme Champions Selection Hog Ring

9:00 a.m. 4-H Dairy Cattle Showmanship East Livestock Show Ring

4-H Dairy Cattle Heifers, alternating with all AOB heifers (4-H & FFA combined)

9:00 a.m. Market Goat Show, Supreme Champions Selection, followed by Boer

Goat show, followed by Market/Boer Goat Showmanship, followed by

Peewee Showmanship West Show Ring

9:30 a.m. Market Poultry (FFA followed by 4-H) followed by Breeding Poultry,

followed by Poultry Showmanship. Pigeon judging following the

Poultry Show Fur & Feathers Building

1:00 p.m. Pygmy Goat Breeding Show followed by Pygmy Goat Showmanship

Inside Fur & Feathers building

3:00 p.m. Sheep Showmanship (4-H followed by FFA), followed by Peewee

Showmanship West Ring

4:00 p.m. Dairy Cattle Peewee Showmanship

THURSDAY, September 14

5:00 a.m. Gates Open

7:00 a.m. All vehicles off the grounds

7:00 a.m. All Dairy Cows Showing today must be in place. All vehicles must be

off grounds

8:00 a.m. FFA Dairy Cattle Showmanship, followed by FFA Heifer Holsteins

East Ring

9:00 a.m. Feeder Lamb Show (FFA & 4-H together) followed by Market Lamb

Show (4-H followed by FFA), Supreme Champions Selection, followed

by breeding sheep show West Show Ring

2:00 p.m. Dairy Milk Cow Classes 4-H & FFA combined starting with 2yr Olds

East Show Ring

2:00 p.m. Hog Showmanship (FFA followed by 4-H), followed by Peewee

Showmanship *Hog Show Ring*

4:30 p.m. Dairy Supreme Champion Selection, followed by Supreme

Showmanship Dairy Presentations, followed by Max Corbett Award

East Show Ring

FRIDAY, September 15

5:00 a.m. Gates Open

7:00 a.m. All vehicles must be off the grounds.

8:00 a.m. Dairy Goat Breeding Classes followed by Showmanship, followed by

Peewee Showmanship, followed by Nigerian Goat Breeding classes,

followed by Nigerian Goat Showmanship Hog Ring

8:00 a.m. Market Steers (4-H followed by FFA), followed by Market Heifers,

followed by Feeder Steer Show & Replacement Beef Heifers followed by Beef Breeding followed by Showmanship, followed by Peewee

Showmanship Beef Ring

12:00 p.m. Primary Showmanship Small Animal Barn

2:00 p.m. Small Animal Round Robin Fur and Feathers Building

6:00 p.m. Parent Showmanship Round Robin Sign-up at Ring Side \$10.00 Entry

Fee (Dairy & Sheep Showring)

SATURDAY, September 16

5:00 a.m. Gates Open

7:00 a.m. All vehicles must be off the grounds. 8:00 a.m. Buyer Pre-Registration opens.

11:00 a.m. FFA & 4-H Dairy Replacement Heifer, Market Steer, Market Heifers

and Beef Replacement Heifer Sale

(Those animals sold in the sale scheduled for live pickup can pick-up their purchases at the conclusion of the sale until 4 p.m. Only at Gate 7 located on MLK St. No Trucks or Trailers allowed on the fairgrounds.)

5:00 p.m. Large animal Round Robin All rings (Participants meet at Sheep Ring)

SUNDAY, September 17

5:00 a.m. Gates Open

7:00 a.m. All vehicles must be off the grounds.

7:00-9:00 a.m. Exhibitors breakfast Bud Light Stage (presented by Tulare County Sheriff

Posse)

7:30 a.m. Buyer Pre-Registration at the *Beef Ring*

10:00 a.m. Junior Livestock Auction
10:00 p.m. 2022 Tulare County Fair Closes

Livestock will not be released from fairgrounds until Monday,

September 18, 2023, GATES will OPEN at 5:30 AM.

The exhibitor is responsible for the care of livestock until off the grounds. Exhibitors do not need to clean out stalls, but all ally ways

must be cleaned prior to release!